Alert archive / Minnesota / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 60, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 25, 2010, 6:30 PM CDT for 4 counties in Minnesota. It was in force for 60 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2010, 6:30 PM CDT (23:30 UTC)
- Expired
- Jun 25, 2010, 7:30 PM CDT
- In force
- 60 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 65.0 mph
Counties Anoka County, MN, Dakota County, MN, Hennepin County, MN, Ramsey County, MN
The radar
The Minneapolis radar (KMPX), 35 km from the middle of the area, began a volume at 23:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 6:51 PM CDT | TSTM WND DMG | Long Lake, MN | TREES DOWN. PUBLIC REPORTED A POSSIBLE TORNADO AT 294 GLENMOOR LANE. MORE TREES DOWN IN A EAST TO NORTHEAST PATH ALONG THE LUCE LINE TRAIL. |
| Jun 25, 6:53 PM CDT | HAIL 1.5 | Golden Valley, MN | |
| Jun 25, 6:58 PM CDT | HAIL 1.75 | St Paul, MN | AT INTERSECTION OF UNIVERSITY AND RICE ST. |
| Jun 25, 6:59 PM CDT | HAIL 1.75 | Golden Valley, MN | AT INTERSECTION OF HWY 100 AND 394 |
| Jun 25, 7:06 PM CDT | HAIL 1.75 | 5 Sw St Paul, MN | |
| Jun 25, 7:08 PM CDT | HAIL 0.75 | St Paul, MN | SNELLING AND RANDOLPH. |
| Jun 25, 7:10 PM CDT | HAIL 1 | Mendota Heights, MN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 3:35 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 11.5 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 38 J/kg
- Mixed-layer CIN
- -225 J/kg
- Mixed-layer LCL
- 1153 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
581
WUUS53 KMPX 252330
SVRMPX
MNC003-037-053-123-260030-
/O.NEW.KMPX.SV.W.0060.100625T2330Z-100626T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
630 PM CDT FRI JUN 25 2010
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL ANOKA COUNTY IN EAST CENTRAL MINNESOTA...
HENNEPIN COUNTY IN EAST CENTRAL MINNESOTA...
RAMSEY COUNTY IN EAST CENTRAL MINNESOTA...
EXTREME NORTH CENTRAL DAKOTA COUNTY IN EAST CENTRAL MINNESOTA...
* UNTIL 730 PM CDT
* AT 627 PM CDT...RADAR INDICATED A SEVERE THUNDERSTORM...CAPABLE OF
PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 65 MPH.
THIS STORM WAS LOCATED NEAR HAMEL...OR ABOUT 17 MILES NORTHWEST OF
MINNEAPOLIS...AND MOVING EAST AT 35 MPH.
LOCATIONS IN THE WARNING INCLUDE...
MINNEAPOLIS...
ST PAUL...
WAYZATA...
MAPLE GROVE...
PLYMOUTH...
OSSEO...
CHAMPLIN...
MEDICINE LAKE...
NEW HOPE...
BROOKLYN PARK...
CRYSTAL...
GOLDEN VALLEY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS IN EXCESS OF 60 MPH AND LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SATURDAY MORNING
FOR SOUTHERN MINNESOTA AND WEST CENTRAL WISCONSIN.
&&
LAT...LON 4512 9298 4509 9298 4485 9309 4501 9373
4519 9363
TIME...MOT...LOC 2330Z 278DEG 29KT 4508 9354
WIND...HAIL 65MPH 1.00IN
$$2 follow-up statements
119
WWUS53 KMPX 252358
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
658 PM CDT FRI JUN 25 2010
MNC003-037-053-123-260030-
/O.CON.KMPX.SV.W.0060.000000T0000Z-100626T0030Z/
ANOKA MN-HENNEPIN MN-RAMSEY MN-DAKOTA MN-
658 PM CDT FRI JUN 25 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EXTREME NORTH
CENTRAL DAKOTA...RAMSEY...CENTRAL HENNEPIN AND SOUTH CENTRAL ANOKA
COUNTIES UNTIL 730 PM CDT...
AT 654 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM BROOKLYN CENTER TO MINNEAPOLIS TO
BLOOMINGTON...MOVING EAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
ST PAUL...LAUDERDALE...ARDEN HILLS...FALCON HEIGHTS...SHOREVIEW...
MENDOTA...ROSEVILLE...NORTH OAKS...MENDOTA HEIGHTS...LILYDALE...
VADNAIS HEIGHTS...LITTLE CANADA...SUNFISH...WEST ST PAUL...WHITE
BEAR LAKE...MAPLEWOOD AND GEM LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS!
THIS IS A DANGEROUS SITUATION. IF YOU ARE IN THE PATH OF THIS
STORM...PREPARE IMMEDIATELY FOR DESTRUCTIVE WINDS...WHICH CAN UPROOT
TREES...DOWN POWER LINES...AND CAUSE DAMAGE TO ROOFS AND WINDOWS.
EVACUATE MOBILE HOMES AS THEY MAY BE OVERTURNED. LARGE HAIL IS ALSO
EXPECTED...WHICH CAN CAUSE DAMAGE TO VEHICLES AND WINDOWS. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 4517 9348 4512 9298 4509 9298 4485 9309
4497 9356
TIME...MOT...LOC 2358Z 292DEG 43KT 4503 9324 4492 9323
4479 9329
WIND...HAIL 70MPH 1.00IN
$$365
WWUS53 KMPX 260023
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
723 PM CDT FRI JUN 25 2010
MNC003-037-053-123-260033-
/O.EXP.KMPX.SV.W.0060.000000T0000Z-100626T0030Z/
ANOKA MN-HENNEPIN MN-RAMSEY MN-DAKOTA MN-
723 PM CDT FRI JUN 25 2010
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTH CENTRAL
DAKOTA...RAMSEY...CENTRAL HENNEPIN AND SOUTH CENTRAL ANOKA COUNTIES
WILL EXPIRE AT 730 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED
OUT OF THE WARNED AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT.
LAT...LON 4517 9348 4512 9298 4509 9298 4485 9309
4497 9356
TIME...MOT...LOC 0023Z 292DEG 43KT 4492 9285 4481 9284
4468 9290
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 3:37 PM CDT, 2 hours 53 minutes earlier.
Area forecast discussion, Jun 25, 3:37 PM CDT, 2 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 337 PM CDT FRI JUN 25 2010 .DISCUSSION... CONCERNS REVOLVE AROUND THE SEVERE THREAT BOTH THIS EVENING AND AGAIN SATURDAY EVENING. STORMS ARE STARTING TO FIRE NORTH OF THE STRONG CAPE/MULI GRADIENT OVER EASTERN SD AND WEST CENTRAL MN...AND NEAR THE EDGE OF +12 700 MB TEMP. STRONG WARM ADVECTION AND MOISTURE TRANSPORT INTO THIS BOUNDARY AND GRADIENT WILL EVENTUALLY DEVELOP AN MCS TRACKING ESE ACROSS MAINLY SOUTHERN MN, EARLY ON...SUPER CELLS LIKELY IN THE AREA OF STRONG PRESS FALLS CO-LOCATED WITH THE VERY UNSTABLE REGIME IN SW MN AND EASTERN SD. THOUGHT ABOUT A FLASH FLOOD WATCH FOR PARTS OF THE SOUTH BUT THE COMPLEX SHOULD MOVE ALONG QUICKLY BUT CERTAINLY WITH THE POSSIBILITY OF 2+ INCH LOCALIZED RAIN. MAY NEED SOME FLOOD STATEMENTS THOUGH. THERE ARE STILL SOME DIFFERENCES IN THE GUIDANCE TRENDS FOR LATER SATURDAY AND SATURDAY NIGHT. WONDER IF THE GFS IS A LITTLE ROBUST WITH THE SUB 1000 MB LOW MOVING/DEVELOPING INTO THE AREA. PREFER MORE OF A NAM /SREF SOLUTION WITH A BOUNDARY AND WEAKER LOW OVER SOUTHERN MN. WILL DEPEND AGAIN ON HOW FAR SOUTH ANY OUTFLOWS END UP TONIGHT. THE UPPER JET MAY ALLOW MORE OF PROLONGED RIGHT ENTRANCE REGION OVER THE AREA SATURDAY NIGHT...WHICH COULD BE A RISK FOR HEAVY RAIN. HAVE ALSO OUTLINED AN AREA OF SEVERE OVER SOUTHERN MN LATE SATURDAY AFTERNOON AND EVENING. THE SYSTEM APPEARS TO BE ON TRACK TO EXIT THE AREA ON SUNDAY. THE BUILDING UPPER RIDGE STILL LOOKS TO GIVE US DRY WEATHER FOR MOST OF NEXT WEEK. THE NAEFS METEOGRAMS AND GEFS POP FIELDS SHOW A DECENT DRY PERIOD AS WELL. && .AVIATION.../18Z TAF ISSUANCE/ WARM FRONT SEEMS TO BE DRAPED FROM EC SD ACROSS SRN MN... THROUGH THERE IS SOME INDICATION OF BOUNDARY ALSO ACROSS CENTRAL MN PER SPC MESOANALYSIS. SHOWERS GENERALLY ALONG AND NORTH/EAST OF COOLER MID LEVEL TEMPS. FOR AVIATION PURPOSES...LOOKS LIKE SHOWERS WILL CONTINUE FROM AXN/STC INTO WISC INTO MID AFTERNOON WITH A FEW ISOLATED STORMS...THEN MUCH BETTER CHANCE OF THUNDER THROUGH MID EVENING...TAPERING OFF FROM WEST TO EAST. RESIDUAL MOISTURE AND LIGHT WINDS COULD BRING SOME MVFR CIGS AND VSBYS SATURDAY MORNING... ESPECIALLY TO CENTRAL MN INTO WISC SITES. KMSP...THERE IS A SMALL CHANCE OF THUNDER THE NEXT FEW HOURS BUT PROBABILITY IS MUCH LOWER THAN LATE AFTERNOON INTO THE EVENING. VCSH SHOULD SUFFICE FOR NOW IN WARM ADVECTION ZONE. AS FOR STRONG WIND POTENTIAL IN STORMS LATE THIS AFTERNOON AND EVENING...REMOVED MENTION OF G45 MAINLY BECAUSE BEST CHANCE OF STRONG WIND SEEMS TO BE LINING UP A LITTLE FARTHER SOUTH. MVFR CIGS/VSBYS POSSIBLE LATE TONIGHT WITH LIGHT WINDS IN WAKE OF PRECIP. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && JPR/TDK
Hazardous weather outlook, Jun 25, 2:08 PM CDT, 4 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 208 PM CDT FRI JUN 25 2010 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 261100- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 208 PM CDT FRI JUN 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS ARE EXPECTED ACROSS THE AREA DURING THE LATE AFTERNOON AND TONIGHT. THE BEST CHANCE FOR TORNADOES WILL BE IN WEST CENTRAL AND SOUTHERN MINNESOTA. LARGE HAIL AND DAMAGING WINDS ARE ALSO POSSIBLE ACROSS THE ENTIRE AREA. HEAVY RAINFALL IS ALSO ANTICIPATED. A WARM FRONT EXTENDING FROM SOUTH DAKOTA INTO SOUTHERN MINNESOTA WILL THE FOCUS FOR THE MOST SEVERE WEATHER. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE FRONT IS EXPECTED TO LINGER IN THE AREA ON SATURDAY...WITH THUNDERSTORM REDEVELOPMENT ANTICIPATED ON SATURDAY AFTERNOON AND EVENING. ANOTHER ROUND OF SEVERE STORMS IS EXPECTED...WITH THE POTENTIAL FOR DAMAGING WINDS...LARGE HAIL...AND A FEW TORNADOES. HEAVY RAINFALL WILL ALSO BE POSSIBLE...ESPECIALLY ON SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING AND AGAIN ON SATURDAY.
In the hours before
Local storm report, Jun 25, 5:59 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
559 PM CDT FRI JUN 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM HAIL 3 SE ST GEORGE 44.40N 94.53W
06/25/2010 M1.50 INCH NICOLLET MN TRAINED SPOTTER
&&
CECLocal storm report, Jun 25, 6:02 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
602 PM CDT FRI JUN 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL ROSEVILLE 45.02N 93.15W
06/25/2010 M0.75 INCH RAMSEY MN TRAINED SPOTTER
&&
CECLocal storm report, Jun 25, 6:05 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
605 PM CDT FRI JUN 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0604 PM HAIL 3 S ST PAUL 44.90N 93.10W
06/25/2010 M0.88 INCH DAKOTA MN TRAINED SPOTTER
&&
CECLocal storm report, Jun 25, 6:14 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
614 PM CDT FRI JUN 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0607 PM HAIL 5 S GIBBON 44.46N 94.52W
06/25/2010 E1.25 INCH SIBLEY MN TRAINED SPOTTER
&&
CECLocal storm report, Jun 25, 6:19 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
619 PM CDT FRI JUN 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0607 PM FLASH FLOOD MINNEAPOLIS 44.96N 93.27W
06/25/2010 HENNEPIN MN AMATEUR RADIO
WATER TO BOTTOM OF CAR DOORS
0615 PM TORNADO 4 E LAFAYETTE 44.45N 94.31W
06/25/2010 NICOLLET MN AMATEUR RADIO
RAIN WRAPPED TORNADO
&&
CECLocal storm report, Jun 25, 6:29 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
629 PM CDT FRI JUN 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0627 PM HAIL 1 NNW NEW ULM 44.32N 94.47W
06/25/2010 M1.75 INCH BROWN MN TRAINED SPOTTER
GOLF BALL AND HALF DOLLAR SIZE HAIL
&&
CECThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 6:07 AM CDT | Special Weather Statement | MPX | Douglas, Morrison, Todd | 68 min |
| Jun 25, 6:45 AM CDT | Special Weather Statement | MPX | Douglas, Pope, Stevens | 60 min |
| Jun 25, 8:39 AM CDT | Special Weather Statement | MPX | Stevens | 51 min |
| Jun 25, 9:25 AM CDT | Special Weather Statement | MPX | Chippewa, Swift | 65 min |
| Jun 25, 9:36 AM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Lac qui Parle, Swift | 39 min |
| Jun 25, 11:00 AM CDT | Special Weather Statement | MPX | Redwood, Renville | 60 min |
| Jun 25, 11:04 AM CDT | Special Weather Statement | MPX | Kanabec | 56 min |
| Jun 25, 11:07 AM CDT | Severe Thunderstorm Warning | MPX | Redwood, Renville, Sibley | 53 min |
| Jun 25, 12:35 PM CDT | Special Weather Statement | MPX | Le Sueur, Nicollet | 55 min |
| Jun 25, 3:12 PM CDT | Special Weather Statement | MPX | Chippewa, Kandiyohi, Lac qui Parle, Meeker, Pope, Redwood and 4 more | 63 min |
| Jun 25, 3:31 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Meeker, Pope, Stearns, Swift | 59 min |
| Jun 25, 3:35 PM CDT | Tornado Warning | MPX | Chippewa, Lac qui Parle, Renville, Yellow Medicine | 55 min |
| Jun 25, 3:51 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Lac qui Parle, Swift | 54 min |
| Jun 25, 4:05 PM CDT | Severe Thunderstorm Warning | MPX | Sherburne, Stearns, Wright | 55 min |
| Jun 25, 4:33 PM CDT | Tornado Warning | MPX | Chippewa, Kandiyohi | 57 min |
| Jun 25, 4:41 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi | 49 min |
| Jun 25, 4:56 PM CDT | Tornado Warning | MPX | Chippewa, Renville | 49 min |
| Jun 25, 5:00 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Chisago, Hennepin, Isanti, Sherburne, Stearns and 1 more | 60 min |
| Jun 25, 5:03 PM CDT | Tornado Warning | MPX | Brown, Nicollet, Redwood, Renville, Sibley, Yellow Medicine | 27 min |
| Jun 25, 5:04 PM CDT | Severe Thunderstorm Warning | MPX | Stearns | 33 min |
| Jun 25, 5:08 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Hennepin, Ramsey, Wright | 67 min |
| Jun 25, 5:21 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, McLeod, Meeker, Renville, Sibley | 54 min |
| Jun 25, 5:31 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Kandiyohi, Renville, Stearns, Swift | 59 min |
| Jun 25, 5:33 PM CDT | Tornado Warning | MPX | Brown, Nicollet, Redwood, Renville, Sibley | 42 min |
| Jun 25, 5:37 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Redwood, Renville, Sibley, Yellow Medicine | 53 min |
| Jun 25, 5:51 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Chisago, Dakota, Hennepin, Ramsey, Washington | 54 min |
| Jun 25, 5:59 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Hennepin, Sherburne, Wright | 42 min |
| Jun 25, 6:05 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Brown, Nicollet, Watonwan | 55 min |
| Jun 25, 6:08 PM CDT | Tornado Warning | MPX | Blue Earth, Brown, Nicollet, Sibley | 52 min |
| Jun 25, 6:12 PM CDT | Severe Thunderstorm Warning | MPX | Meeker, Wright | 63 min |
| Jun 25, 6:24 PM CDT | Flash Flood Warning | MPX | Anoka, Hennepin, Ramsey, Washington | 3 hr |
| Jun 25, 6:28 PM CDT | Tornado Warning | MPX | Blue Earth, Brown, Nicollet | 47 min |
| Jun 25, 6:34 PM CDT | Severe Thunderstorm Warning | MPX | Brown, Redwood | 56 min |
| Jun 25, 6:51 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Hennepin | 24 min |
| Jun 25, 6:52 PM CDT | Tornado Warning | MPX | Blue Earth, Le Sueur, Nicollet | 53 min |
| Jun 25, 6:54 PM CDT | Tornado Warning | MPX | Brown, Redwood | 51 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.